# SDR AALA201901176002

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 9,782 hours, 3,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY PACK FAILED A TEST.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-38, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
